Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 418702, 6 pages
Research Article

Unisoft Hypervector Spaces

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 26 November 2013; Accepted 6 January 2014; Published 23 February 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah M. Al-Roqi, “Unisoft Hypervector Spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 418702, 6 pages, 2014.